RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 1, Pages 52–57 (Mi dan7843)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Approximately complete sets of the generalized Feynman measure

A. M. Chebotarev

Moscow Institute of Electronic Engineering

Full text: PDF file (433 kB)

English version:
Doklady Mathematics, 1988, 37:1, 46–51

Bibliographic databases:
UDC: 517.948
Presented: В. П. Маслов
Received: 11.06.1986

Citation: A. M. Chebotarev, “Approximately complete sets of the generalized Feynman measure”, Dokl. Akad. Nauk SSSR, 298:1 (1988), 52–57; Dokl. Math., 37:1 (1988), 46–51

Citation in format AMSBIB
\Bibitem{Che88}
\by A.~M.~Chebotarev
\paper Approximately complete sets of the generalized Feynman measure
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 1
\pages 52--57
\mathnet{http://mi.mathnet.ru/dan7843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=926148}
\zmath{https://zbmath.org/?q=an:0692.28007}
\transl
\jour Dokl. Math.
\yr 1988
\vol 37
\issue 1
\pages 46--51


Linking options:
  • http://mi.mathnet.ru/eng/dan7843
  • http://mi.mathnet.ru/eng/dan/v298/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Konstantinov, V. P. Maslov, A. M. Chebotarev, “Probability representations of solutions of the Cauchy problem for quantum mechanical equations”, Russian Math. Surveys, 45:5 (1990), 1–26  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020